# SDR SWIA202162486

- Difficulty date: September 2, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL600*
- Aircraft serial: 10235
- Aircraft time: 41,974 hours, 26,977 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ENGINE C-DUCT HINGE BEAM HAS MULTIPLE GOUGES    (C-CHECK RO 11/10/2021)   BLENDED GOUGES TO A SMOOTH TRANSITION, REF CRJ700 SRM 51-12-00-001-001-A01 REV 38 JUL25/2020. FOUND TO BE WITHIN ALLOWABLE LIMITS PER REO 670-78-34-1021 REV-- 2021-09-03. COMPLIED WITH ALL STEPS OF REO 670-78-34-1021 REV-- 2021-09-03, AND WITH SKY CARD 51-900-1002-SKY. REPAIR IS BLEND ONLY, THEREFORE WEIGHT STATEMENT NEGLIGIBLE.
